# SDR DXTA2014033005705

- Difficulty date: March 29, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N880QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 8,222 hours, 6,017 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING GEAR EXTENSION RECEIVED THREE GREEN MAIN LIGHTS & ONE LT RED LIGHT.  AFTER MISSED APPROACH IT BEGAN TO FLICKER, IT FLICKERED FOR THE WHOLE NEXT APPROACH WHICH LED TO AN ATC ISSUED GO AROUND & STOPPED FLICKERING SHORTLY AFTER.  CHECKLIST WAS EXECUTED & GEAR CONFIRMED SAFE, STANDBY GEAR INDICATORS SHOWING TWO GREEN.  JACKED ACFT & PERFORMED GEAR RETRACTION.  DUPLICATED DISCREPANCY ON FIRST TWO CYCLES.  FOUND LT GEAR UNSAFE SWITCH WITH DIRT & SLUDGE BUILD UP.  MANUALLY MOVED SWITCH & FLASHING UNSAFE LIGHT WENT OUT.  CLEANED SWITCH & PERFORMED ADDITIONAL 10 CYCLES & OPS CHECKED GOOD. PERFORMED IAW MM 32-30-11.
